# SDR DHL9870804C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION PRESENT BS 259 BONDED SKIN DOUBLER AT STR 9L.  REMOVED PREVIOUS REPAIR, CUT OUT DAMAGED AREA, INSTALLED FILLER 5 X 4 AND DOUBLER 9 X 6  PER SRM 51-20-4.  N/R 3156
